# SDR ASAA2021091635988

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 31,346 hours, 10,103 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 632921461
- Part serial: 4722
- Condition: Failed
- Location: #1 Engine
- Part time: 9,155 hours, 2,755 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, DUCT PRESSURE DIFFERENTIAL NOTED AT GREATER THAN 20PSI (R 42PSI / L 45PSI). ON LEVEL OFF AT FL340 DUCT PRESSURE NOTED AT R 43PSI / L 26PSI. GROUNDED - YES. ACCOMPLISHED #1 ENG BLEED AIR SYSTEM HEALTH CHECK TASK CARD NG-36WC-00001 & FOUND PRECOOLER VALVE FAILED TEST. REMOVED #1 ENG PRECOOLER VALVE REF B737-900 AMM 36-12-02-000-201 & INSTALLED SERVICEABLE PRECOOLER VALVE REF AMM 36-12-02-400-801. LEAK & OPERATIONAL TEST GOOD. REF AMM 36-11-00-710-801 & TASK CARD NG-36WC-00001 FOR ENGINE HIGH PWR RUN & HEALTH CHECK TASK CARD NG-36WC-00001. DUCT PRESSURE WITHIN LIMITS NOW.
